A method for reducing boundary value problems to finite systems of algebraic equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 908-910
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_5_a22,
author = {V. V. Pikul},
title = {A method for reducing boundary value problems to finite systems of algebraic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {908--910},
year = {1994},
volume = {30},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_5_a22/}
}
V. V. Pikul. A method for reducing boundary value problems to finite systems of algebraic equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 908-910. http://geodesic.mathdoc.fr/item/DE_1994_30_5_a22/